# SDR DHL9871522C

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT FRONT SPAR NR 3 SLAT ACTUATOR  I/B SUPPORT FITTING IS CRACKED AT TOOLING HOLE.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 51-10-1.  N/R 1113
